# SDR WX0A2022011773928

- Difficulty date: January 15, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 47,038 hours, 31,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 862872
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PREFORMING EPSU EMERGENCY LIGHT TEST FOUND BATTERIES AT LOCATIONS 10WL AND 13WL WOULD NOT TEST / REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS 10WL AND 13WL IAW AMM 33-51-38-000-002-A"
